MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T JAPAN; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 2.0 TEST KIT 24T JAPAN; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Catalog Number 192-000J
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, list number 192-000j that has a similar product distributed in the us, list number 192-000.The required intake information to enable further investigation, such as the kit's lot number, was not provided and an investigation was not able to be performed.Notwithstanding, complaints against these trend codes are monitored to identify and track any out-of-trend/unexpected performance at the lot and product family level.In conclusion, abbott diagnostics scarborough was unable to determine the exact root cause of the reported issues as no information was provided for investigation.H3 other text : single use; device discarded.
 
Event or Problem Description
The customer reported two false positive results with the id now covid-19 2.0 assay performed on (b)(6)2024 and (b)(6)2024 with unknown sample types.This manufacturer¿s report addresses test one (1) of two (2).The customer performed the first test with an id now covid-19 2.0 assay on (b)(6)2024 and generated a positive.The second test, with an id now covid-19 2.0 assay, was performed on the same patient on (b)(6)2024 and generated a positive result.Pcr confirmation testing was performed on the same patient on (b)(6)2024 and generated a negative result.The date of the patient¿s plastic surgery was postponed.The customer confirmed there was no patient harm due to the test results.

Brand Name
ID NOW COVID-19 2.0 TEST KIT 24T JAPAN
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key18754055
Report Number1221359-2024-00211
Device Sequence Number6280572
Product Code QJR
UDI-Device Identifier00811877010593
UDI-Public00811877010593
Combination Product (Y/N)N
Initial Reporter CountryJP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number192-000J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian